# SDR DALA13056976813

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTION SYS NR 3 AND 4 BLOWERS ARE INOPERATIVE.  R & R NR 3 AFT CARGO SMOKE DETECTOR BLOWER IAW AMM'S 26-16-02-024-001 AND 26-16-02-424-011.   R & R NR 4 AFT CARGO SMOKE DETECTOR BLOWER, IAW AMM'S 26-16-02-024-001 AND 26-16-02-424-011.
